# SDR RU3A201912054067

- Difficulty date: December 3, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N67
- Make and model: Beech 300BEECH
- Aircraft serial: FF2
- Aircraft time: 15,337 hours, 8,133 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066011271201
- Part serial: 7244
- Condition: Fumes
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ACRID SMOKE IN CABIN AFTER START UP. AVIONIC ON & ENVIRONMENTAL ON. MX CONFIRMED #2 TRANSPONDER WAS SOURCE OF FUMES. REMOVED AND REPLACED #2 MODE S TRANSPONDER.
